American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] David Burguet. Existence of measures of maximal entropy for $\mathcal{C}^r$ interval maps. Proc. Amer. Math. Soc. 142 (2014) 957-968.
Abstract, references, and article information
View Article: PDF

[2] T. Downarowicz. Positive topological entropy implies chaos DC2. Proc. Amer. Math. Soc. 142 (2014) 137-149.
Abstract, references, and article information
View Article: PDF

[3] Eugen Mihailescu. Higher dimensional expanding maps and toral extensions. Proc. Amer. Math. Soc. 141 (2013) 3467-3475.
Abstract, references, and article information
View Article: PDF

[4] Jung-Chao Ban and Chih-Hung Chang. Factor map, diamond and density of pressure functions. Proc. Amer. Math. Soc. 139 (2011) 3985-3997. MR 2823044.
Abstract, references, and article information
View Article: PDF

[5] Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proc. Amer. Math. Soc. 138 (2010) 2087-2094. MR 2596046.
Abstract, references, and article information
View Article: PDF

[6] Richard Miles and Thomas Ward. Orbit-counting for nilpotent group shifts. Proc. Amer. Math. Soc. 137 (2009) 1499-1507. MR 2465676.
Abstract, references, and article information
View Article: PDF

[7] Richard Miles and Thomas Ward. Uniform periodic point growth in entropy rank one. Proc. Amer. Math. Soc. 136 (2008) 359-365. MR 2350424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Henk Bruin and Stefano Luzzatto. Topological invariance of the sign of the Lyapunov exponents in one-dimensional maps. Proc. Amer. Math. Soc. 134 (2006) 265-272. MR 2170567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1